×

Iteration of positive approximation operators. (English) Zbl 0199.44702


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Arató, M.; Rényi, A., Probabilistic proof of a theorem on the approximation of continuous functions by means of generalized Bernstein polynomials, Acta Math. Acad. Sci. Hungar., 8, 91-98 (1957) · Zbl 0078.05501
[2] Chernoff, H., A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations, Ann. Math. Stat., 23, 493-507 (1952) · Zbl 0048.11804
[3] Hille, E.; Phillips, R., Functional Analysis and Semi-Groups, (Amer. Math. Soc. Colloq. Publ., Vol. 31 (1957)), Providence, R. I. · Zbl 0078.10004
[4] Karlin, S., Stochastic Processes (1966), Academic Press, Inc: Academic Press, Inc New York
[5] Karlin, S., (Total Positivity, Vol. 1 (1968), Stanford University Press: Stanford University Press Stanford) · Zbl 0219.47030
[6] Karlin, S.; McGregor, J., On a genetics model of Moran, (Proc. Cambridge Philos. Soc., 58 (1962)), 299-311 · Zbl 0218.60073
[7] Kelisky, R. P.; Rivlin, T. J., Iterates of Bernstein polynomials, Pacific J. Math., 21, 511-520 (1967) · Zbl 0177.31302
[8] Konheim, A. G.; Rivlin, T. J., The bounded linear operators that commute with the Bernstein operators, Bull. Amer. Math. Soc., 74, 111-114 (1968) · Zbl 0174.44201
[9] Korovkin, P. P., Linear Operators and Approximation Theory (1960), Hindustani Publ. Co: Hindustani Publ. Co Delhi · Zbl 0094.10201
[10] Kurtz, T. G., Extensions of Trotter’s operator semigroup approximation theorems, J. Funct. Anal., 3, 354-375 (1969) · Zbl 0174.18401
[11] Micchelli, C. A., Saturation Classes and Iterates of Operators, (Ph.D. Thesis (1969), Stanford University) · Zbl 0268.41008
[12] Rényi, A., Summation methods and probability theory, Magyar Tud. Akad. Mat. Kutató Int. Közl., 4, 389-399 (1959) · Zbl 0217.13502
[13] Widder, D. V., The Laplace Transform (1941), Princeton Univ. Press: Princeton Univ. Press Princeton · Zbl 0060.24801
[14] Yosida, K., Functional Analysis (1965), Springer-Verlag: Springer-Verlag Berlin · Zbl 0126.11504
[15] Ziegler, Z., Linear Approximation and Generalized Convexity, J. Approx. Theory, 1, 420-443 (1968) · Zbl 0179.09201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.